# SDR LR7A2011041900182

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 37235119
- Condition: Corroded
- Location: Bs 597-737e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND LT CHINE CAP UPPER/LOWER SURFACE CORROSION AT TROOP LADDER ATTACHEMENT FS708 TO FS725, WL142 LBL62.  REPAIR ACCOMPLISHED BY REPLACING CAP IAW SMP583 CHAPTER 51-60 & 51-70.
